# SDR ASAA2023101345658

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,927 hours, 15,661 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

#2 ENGINE A LOOP FAILS TO ILLUMINATE ON TEST. GROUNDED - YES. ON DEFERRAL.
